MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/F; FLAT PE LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/F; FLAT PE LINER
Catalog Number 01.32.3248HCT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 09 april 2018; lot 174332 : (b)(4) items manufactured and released on 30 november 2017.Expiration date: 2022-11-19; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed by packaging and washing manager: the inlay has a residual of pe on the polar region.Probably, the event is due to an involuntary human error.The operator did not reject the inlay with the pe residual left after the turning activity.The instruction control expects a quality control of 100% of all implants verifying the homogeneity surface and the absence of material protrusions.
 
Event or Problem Description
The definitive liner was opened for implantation during surgery, it was notice before implantation there was an issue.The inlay has a residual of pe on the polar region.

Brand Name
MPACT FLAT PE HC LINER Ø32/F
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7421488
Report Number3005180920-2018-00224
Device Sequence Number10803074
Product Code LPH
UDI-Device Identifier07630030811951
UDI-Public07630030811951
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2022
Device Catalogue Number01.32.3248HCT
Device Lot Number174332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR